Remarks on r-planes in Complete Intersections

Access this Article

Abstract

This paper investigates the families of smooth complete intersections containing r-planes in projective spaces. We are going in a primitive way to shed some light on a point and an r-plane containing the point in a complete intersection from the viewpoint of projective geometry.

Journal

  • Tokyo Journal of Mathematics

    Tokyo Journal of Mathematics 39(2), 459-467, 2016

    the Publication Committee for the Tokyo Journal of Mathematics

Keywords

Codes

  • NII Article ID (NAID)
    120006325365
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0387-3870
  • Data Source
    IR 
Page Top